For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Still bleeding after abortion
Posted on: 07/16/2007
i got pregnant and i used pills for abortion. first i took two pills and after a day i took two pills again ( i dont know the names). i got my periods and still am having my period. pls help me
I am not sure which medication you took but it's not unexpected to experience a heavier than normal menses/bleeding. You did not say how long your bleeding has lasted. If concerned you should make an appointment with your physician to make sure that you have passed all the tissue from the pregnancy. One of the possible causes for prolonged bleeding may be due to incomplete passage of pregnancy.